Zhang, Shouwu
Heights and reductions of semi-stable varieties
Compositio Mathematica, Tome 104 (1996) no. 1 , p. 77-105
Zbl 0924.11055 | MR 1420712 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1996__104_1_77_0

Bibliographie

[Bo] Bost, J-B.: Semi-stability and heights of cycles, Preprint, I.H.E.S., 1993. MR 1292112

[B-G-S] Bost, J., Gillet, H. and Soulé, C.: Heights of projective varieties and positive Green forms, I. H. E. S., Preprint, 1993. Zbl 0973.14013

[Bu] Burnol, J-F.: Remarques sur les la stabilité en arimétique, International Mathematics Research Notices, Duke Math. J. 6 (1992) 117-127. MR 1167116 | Zbl 0764.14006

[C-H] Cornalba, M. and Harris, J.: Divisors classes associated to families of stable varieties, with applications to the moduli spaces of stable curves, Ann. Scient. Ec. Norm. Sup. 21 (1988) 455-475. Numdam | Zbl 0674.14006

[D] Deligne, P.: Le déterminant de la cohomologie, Contemporary Math. 67 (1987) 93-177. MR 902592 | Zbl 0629.14008

[D-M] Deligne, P. and Mumford, D.: The irreducibility of the space of curves of given genus, I.H.E.S. 36 (1969) 75-109. Numdam | MR 262240 | Zbl 0181.48803

[D-T] Ding, W. and Tian, G.: Kdhler-Eistein matrics and the generalized Futaki invariant, Invent. Math. 110 (1992). MR 1185586 | Zbl 0779.53044

[E1] Elkik, R.: Fibrés d'intersection et intégrales de classes de Chern, Ann. Sci. Ecole. Norm. Sup. 22 (1989) 195-226. Numdam | MR 1005159 | Zbl 0701.14003

[E2] Elkik, R.: Métriques sur les fibrés d'intersection, Duke Math. J. 61 (1990) 303-328. MR 1068389 | Zbl 0706.14008

[Fa] Faltings, G.: Diophantine approximation on abelian varieties, Ann. of Math. 119' (1991) 549-576. MR 1109353 | Zbl 0734.14007

[F-M] Fogarty, J. and Mumford, D.: Geometric invariant theory (2nd ed.) Springer-Verlag, Berlin, 1982. MR 719371 | Zbl 0504.14008

[Fr1] Franke, J.: Chow categories, Algebraic Geometry, Berlin 1988, Compositio Math. 76 (1990) 101-162. Numdam | MR 1078860 | Zbl 0726.14005

[Fr2] Franke, J.: Chern functors, Arithmetic algebraic geometry, Texel, Progress in Math. 89, Birkhäuser, (1989) 75-152. MR 1085257 | Zbl 0742.14007

[G] Gieseker, D.: Global moduli for surfaces of general type, Invent. Math. 43 (1977) 233-282. MR 498596 | Zbl 0389.14006

[H] Hömander, L.: The analysis of linear partial differential operators I, Springer-Verlag, 1983. MR 717035 | Zbl 0521.35001

[K-N] Kempf, G. and Ness, L.: The length of vectors in representation spaces, Lect. N. in Math. 732 (1979) 233-243. MR 555701 | Zbl 0407.22012

[M] Mumford, D.: Stability of projective varieties, L'Ens. Math. 23 (1977) 39-110. MR 450272 | Zbl 0363.14003

[P] Philippon, P.: Sur des hauteur alternatives I, Math. Ann. 289 (1991) 255-283. MR 1092175 | Zbl 0726.14017

[Se] Seshadri, C.S.: Geometric reductivity over an arbitrary base, Adv. Math. 26 (1977) 225-274. MR 466154 | Zbl 0371.14009

[So1] Soulé, C.: Géometrie d'Arakelov et théorie des nombres trancendants, in Journées arithmetiques de Luminy, 1989, Astérique, 198-200 (1991) 355-371. MR 1144338 | Zbl 0756.14014

[So2] Soulé, C.: Successive minima on arithmetic varieties, Preprint, 1993.

[T] Tian, G.: Kähler-Eistein metrics on algebraic manifolds, ICM (1990). MR 1159246 | Zbl 0747.53038

[V] Viehweg, E.: Weak positivity and the stability of certain Hilbert points I, II, III, Invent. Math. 96 (1989), 639-667; 101 (1990) 191-223; 101 (1990) 521-543. MR 996558 | Zbl 0746.14014

[Y1] Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and complex Monge-Ampère equation, I, Comm. on Pure and Appl. Math. XXXI (1978) 339-411. MR 480350 | Zbl 0369.53059

[Y2] Yau, S.T.: Nonlinear analysis in geometry, Monographic no33 de l'Enseignement Mathématique, Genéve, 1986. MR 865650 | Zbl 0631.53003

[Z1] Zhang, S.: Positive line bundles on arithmetic varieties, J.A.M.S. 8 (1) (1995) 187-221. MR 1254133 | Zbl 0861.14018

[Z2] Zhang, S.: Geometric reductivity at archimedean places, I.M.R.N. 10 (1994) 425-433. MR 1307474 | Zbl 0860.14007